Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2013, Vol. 22 Issue (3): 030201    DOI: 10.1088/1674-1056/22/3/030201
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Mei symmetry and conservation laws of discrete nonholonomic dynamical systems with regular and irregular lattices
Zhao Gang-Linga b d, Chen Li-Quna b, Fu Jing-Lic, Hong Fang-Yuc
a Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China;
b Department of Mechanics, Shanghai University, Shanghai 200444, China;
c Institute of Mathematical Physics, Zhejiang Sci-Tech University, Hangzhou 310018, China;
d Department of Physics and Information Engineering, Shangqiu Normal University, Shangqiu 476000, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: